Sätze vom Holditch-Typ für ebene Kurven.

Leonard Hering

Elemente der Mathematik (1983)

  • Volume: 38, page 39-49
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Hering, Leonard. "Sätze vom Holditch-Typ für ebene Kurven.." Elemente der Mathematik 38 (1983): 39-49. <http://eudml.org/doc/141308>.

author = {Hering, Leonard},
journal = {Elemente der Mathematik},
keywords = {Holditch theorem; area; length; closed curves},
pages = {39-49},
title = {Sätze vom Holditch-Typ für ebene Kurven.},
url = {http://eudml.org/doc/141308},
volume = {38},
year = {1983},

AU - Hering, Leonard
TI - Sätze vom Holditch-Typ für ebene Kurven.
JO - Elemente der Mathematik
PY - 1983
VL - 38
SP - 39
EP - 49
KW - Holditch theorem; area; length; closed curves
UR - http://eudml.org/doc/141308
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.